Posted by Margi (126.96.36.199) on January 10, 2002 at 12:51:48:
In Reply to: MARGI / RICCARDO 3 Quick ?s. posted by INTEXT Robert F.W. on January 10, 2002 at 12:25:43:
without REM, you do become sleep deprived. My husband is just coming off a particularily brutal cycle and he used Gravol (Dramamine in the States) in order to sleep. Now that he's off that, he is waking feeling WAY more refreshed. Our doctor told us not to use sleep aids for more than a week maximum, without taking a few days break at least. I would think that this applies to any sleep aid. Natural sleep is always best.
Aspirin eats away at the lining of your stomach after awhile, not sure how long that takes, but you might want to try the coated aspirin if you're going to continue it. But why take it though, if you're not in pain? It's not a preventative that I know of.
Sorry, don't know anything about Zomig.
Hope this helps?
Post a Followup